# SDR OLR2003F00000

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N853HW
- Make and model: Snias AS350B2
- Aircraft serial: 2741
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Star
- Part number: 350A37100206
- Part serial: 2248
- Condition: Chafed
- Location: Fork
- Part time: 5,035 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER SERVO ROD END BEARING RUBBED AGAINST INNER PORTION OF NON ROTATING STAR ATTACHMENT FORK.  WEAR WAS 3.0MM.  MAX WEAR IN THIS AREA IS 2.5 MM.  REPLACED STAR WITH NEW (PN 350A3700207).
